# SDR 2350

- Difficulty date: May 31, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N851CD
- Make and model: Cirrus SR22
- Aircraft serial: 1493
- Aircraft time: 1,346 hours
- Engine: Cont IO550N
- Engine time: 1,346 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Probe
- Part number: 16578001
- Condition: Shorted
- Location: Nr 2 Cht
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE NR 2 CHT READS 380*-420*.  AIRCRAFT MADE AN UNSCHEDULED LANDING AT KCAE AT APPROXIMATELY 2010 LOCAL.  ONE PASSENGER ON BOARD.  AIRCRAFT LANDED WITHOUT INCIDENT OR INJURIES.  THE NR 2 CHT READ HOTTER THAN THE OTHERS AND SPIKED INTO THE WARNING AREA WHEN THE BOOST PUMP WAS TURNED OFF.  THE NR 2 EGT READ NORMAL DURING THE ENTIRE FLIGHT.  MECHANIC FOUND THE NR 2 CHT PROBE WIRE TO BE FAULTY (BARE WIRE AT SPRING END OF LEAD).  OPERATIONAL CHECKED SATISFACTORY AFTER REPLACEMENT OF PROBE.  AIRCRAFT RETURNED TO KGMU WITH NO FURTHER MALFUNCTIONS.
